# SDR AALA202305311758

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 21,957 hours, 2,604 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT OVERHEAD FLIGHT ATTENDANT REST DOOR STICKING. ACCOMPLISHED ADJUSTMENT OF DOOR AND SEAL. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
